Juan Manuel Peña
Juan Manuel Peña
Full Professor (Catedrático) of Applied Mathematics, Universidad de Zaragoza
Підтверджена електронна адреса в unizar.es
Назва
Посилання
Посилання
Рік
Shape preserving alternatives to the rational Bézier model
E Mainar, JM Peña, J Sánchez-Reyes
Computer aided geometric design 18 (1), 37-60, 2001
3002001
Local decomposition of refinable spaces and wavelets
JM Carnicer, W Dahmen, JM Peña
Applied and Computational Harmonic Analysis 3 (2), 127-153, 1996
2581996
Total positivity and Neville elimination
M Gasca, JM Pena
Linear algebra and its applications 165, 25-44, 1992
2261992
Shape preserving representations and optimality of the Bernstein basis
JM Carnicer, JM Pena
Advances in Computational Mathematics 1 (2), 173-196, 1993
1951993
Totally positive bases for shape preserving curve design and optimality of B-splines
JM Carnicer, JM Peña
Computer Aided Geometric Design 11 (6), 633-654, 1994
1691994
Shape preserving representations in computer-aided geometric design
JM Peña
Nova Publishers, 1999
1671999
On factorizations of totally positive matrices
M Gasca, JM Peña
Total positivity and its applications, 109-130, 1996
1301996
Shape preserving representations for trigonometric polynomial curves
JM Peña
Computer Aided Geometric Design 14 (1), 5-11, 1997
1261997
A matricial description of Neville elimination with applications to total positivity
M Gasca, JM Peña
Linear algebra and its applications 202, 33-53, 1994
1001994
A shape preserving representation with an evaluation algorithm of linear complexity
J Delgado, JM Peña
Computer Aided Geometric Design 20 (1), 1-10, 2003
942003
A Class of P-Matrices with Applications to the Localization of the Eigenvalues of a Real Matrix
JM Peña
SIAM Journal on Matrix Analysis and Applications 22 (4), 1027-1037, 2001
852001
Critical length for design purposes and extended Chebyshev spaces
JM Carnicer, E Mainar, JM Peña
Constructive Approximation 20 (1), 55-71, 2003
842003
Total Positivity, Factorization, and Neville Elimination
M Gasca, JM Peña
SIAM Journal on Matrix Analysis and Applications 14 (4), 1132-1140, 1993
811993
Progressive iterative approximation and bases with the fastest convergence rates
J Delgado, JM Peña
Computer Aided Geometric Design 24 (1), 10-18, 2007
732007
A basis of C-Bézier splines with optimal properties
E Mainar, JM Peña
Computer Aided Geometric Design 19 (4), 291-295, 2002
662002
Total positivity and optimal bases
JM Carnicer, JM Pena
Total Positivity and its Applications, 133-155, 1996
661996
On the multivariate Horner scheme
JM Peña, T Sauer
SIAM journal on numerical analysis 37 (4), 1186-1197, 2000
642000
Error bounds for linear complementarity problems for B-matrices
M García-Esnaola, JM Peña
Applied mathematics letters 22 (7), 1071-1075, 2009
592009
A general class of Bernstein-like bases
E Mainar, JM Peña
Computers & Mathematics with Applications 53 (11), 1686-1703, 2007
482007
On an alternative to Gerschgorin circles and ovals of Cassini
JM Peña
Numerische Mathematik 95 (2), 337-345, 2003
482003
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20